MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP T25 STRDRV 10MM EXT HUMERAL NAIL-EX SPIRAL BLADE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP T25 STRDRV 10MM EXT HUMERAL NAIL-EX SPIRAL BLADE; NAIL,FIXATION,BONE
Model Number 04.001.002
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal as planned.Initially, the patient had an implantation using an expert humeral nailing system in (b)(6) 2018.An end cap was successfully explanted from the patient and was sent to pathology for examination.There was unknown time of surgical delay.The patient was in good health.Concomitant device reported: unk - nails: expert humeral (part# unknown, lot# unknown, quantity 1), unknown locking screw (part# unknown, lot# unknown, quantity unknown), unknown spiral blade (part# unknown, lot# unknown, quantity 1).This is report 1 of 1 for (b)(4).Related product complaint: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3,h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.H11: d10: complainant part is not expected to be returned for manufacturer review/investigation due to the item was released to the patient.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI END CAP T25 STRDRV 10MM EXT HUMERAL NAIL-EX SPIRAL BLADE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9592184
Report Number2939274-2020-00203
Device Sequence Number16310390
Product Code JDS
UDI-Device Identifier10886982080769
UDI-Public(01)10886982080769
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.001.002
Device Catalogue Number04.001.002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: RAFN SPIRAL BLADE; UNK - NAILS: EXPERT HUMERAL; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;